Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irregular periods, unprotected sex, light pink discharge, dark brown bleeding. Taking birth control, stopped. Negative pregnancy test. Pregnant?

hello, I stopped taking birth control may 29. 2012 and since then have had two irregular periods. I have been having unprotected since then and my last bleeding was around two weeks ago. Yesterday I started bleeding VERY lightly and the color was very light pink with some discharge with it. This morning I noticed very dark brown blood which has now turned into very heavy, watery, dark red blood. I am just wondering what this could be and if it s just my body adjusting to being off the birth control or is there a chance that I m pregnant. I tested two weeks ago today and it was negative but now it just worries me to see the light pink blood and now to see how dark and watery it is. Thanks.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

It can be withdrawal bleeding due to pills.

Repeat urine test after one week
Get your haemoglobin done

Take iron supplements

Best wishes
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor